# SDR CA980519007

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO550*
- Propeller: Mcauly D3A34C401
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinders
- Part number: 653447A2
- Condition: Worn
- Location: Engine
- Part time: 480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL ENGINE CYLINDERS WERE REPLACED DUE TO WEAR.  THE ENGINE WAS EXPERIENCING HIGH OIL CONSUMPTION.  THE SUBMITTER STATES THIS IS THE SECOND TIME THE CYLINDERS HAVE HAD TO BE REPLACED IN 1,025 HOURS AND SUGGESTS THAT THE USE OF 15W50, ALONG WITH THE SHORT DURATIONS OF FLIGHTS (5 MINUTES), AS A CONTRIBUTING FACTOR.
